A polynomial approach for generating a monoparametric family of chaotic attractors via switched linear systems

B. Aguirre-Hernández, E. Campos-Cantón, J. A. López-Renteria, E. C. Díaz González

Research output: Contribution to journalArticlepeer-review

17 Scopus citations
Original languageAmerican English
Pages (from-to)100-106
Number of pages7
JournalChaos, Solitons and Fractals
DOIs
StatePublished - 1 Jan 2015

Fingerprint Dive into the research topics of 'A polynomial approach for generating a monoparametric family of chaotic attractors via switched linear systems'. Together they form a unique fingerprint.

Cite this